# SDR USAAD01155

- Difficulty date: August 31, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Failed
- Location: Service Door
- Part time: 6,601 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT SERVICE DOOR EVACUATION SLIDE FAILED TO DEPLOY DURING A FUNCTIONAL TEST.  MAINTENANCE REPLACED THE EVACUATION SLIDE.  (M)
